# SDR ASAA2012112093350

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 17,919 hours, 5,577 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 005557
- Condition: Inoperative
- Location: Cockpit
- Part time: 20,201 hours, 6,122 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 FMC CDU WENT BLANK IN FLIGHT, NO OTHER MESSAGES OR ERRORS DISPLAYED ON ND OR CDU.  VERIFIED DISCREPANCY.  LEFT FMC MCDU INOPERATIVE.  CYCLED NR 1 FMC MCDU C/B W/NO HELP.  R & R NR 1 FMC MCDU REF 34-61-01.  OPS CK NORMAL REF SAME MM.
